# SDR TSAA0251069

- Difficulty date: February 26, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866688
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE KEEL BEAM ON RIGHT LOWER FLANGE IN RIGHT AC BAY AT STATION 557 TO STATION 567, STATION 584 AND STATION 608.  BLENDOUT THE CORROSION THEN FLAT PEENED IAW SOPM CHAPTER 20-10-03.  AIRCRAFT RETURNED TO SERVICE.  (M)
